Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On Saint-Venant's principle in dynamic linear viscoelasticity

Author: Stan Chiriţa
Journal: Quart. Appl. Math. 55 (1997), 139-149
MSC: Primary 73F15; Secondary 73C10
DOI: https://doi.org/10.1090/qam/1433757
MathSciNet review: MR1433757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 73C10

Retrieve articles in all journals with MSC: 73F15, 73C10

Additional Information

DOI: https://doi.org/10.1090/qam/1433757
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society